# SDR CALA0000147

- Difficulty date: February 12, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N88711
- Make and model: Boeing 727224
- Aircraft serial: 19802
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 1C3596
- Condition: Inoperative
- Location: Mlg
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE NOSE GEAR FAILED TO EXTEND ON FIRST ATTEMPTON APPROACH TO CLE.  A MANUAL GEAR EXTENSION WAS PERFORMED AND THE NOSE GEAR DEPLOYED.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED BITE ON PSEU WITH NO FAULTS FOUND.  MAINTENANCE REMOVED AND REPLACED THE CHECK VALVE IAW BOEING SERVICE LETTER M-7200-00-00442 (DATED 08 FEB 00) PERTAINING TO THE HYDRAULIC RATE FUSE.  LEAK AND OPERATIONAL CHECKS WERE GOOD.
